# SDR CA970710008

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 2560 · Emergency Equipment
- Part: Eye End
- Part number: 65B546883
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PASSENGER ENTRANCE DOOR L2 OPENED CHUTE GIRT BAR AFT END CAME OFF. FOUND EYE END OF ROD SHEARED OFF. REPLACED.
